# SDR ASAA2016121719072

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,372 hours, 11,645 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SETTING CLIMB POWER EGT INDICATION ON ENG NR 1 CLIMBED TO THE AMBER BAND 925 DEG. DISENGAGED AUTO THROTTLES & REDUCED THRUST, EGT DECREASED BUT REMAINED 150 DEG ABOVE NR 2 AT CRUISE POWER. ALL OTHER INDICATIONS NORMAL. GROUNDED - YES. PERFORMED FIM 71-06 TASK 804. FOUND FAULT 77-20861 "THE BOTTOM LEFT EGT SIGNAL (T49.5S3) IS OUT OF RANGE" AND 77-20871 "THE TOP LEFT EGT SIGNAL IS OUT OF RANGE (T49.5S4) BOTH LONG TIME FAULTS. PERFORMED FIM 77-21 TASK 804 AND 803. INITIAL READINGS BEFORE CLEANING FOR T49.5: S1-84.50 S22-48.62 S3 - S4 820.50. CLEANED EGT NR 1 SYSTEM CONNECTORS AND PERFORMED T49.5 PROBE AND EGT SYSTEM INSPECTION REF AMM 77-21-01 & 77-21-00. AFTER CLEANING T49.5 READ: (RUNNING) S1-417.75, S2-398.25, S3-421.75 AND S4-400.87. ALL RESISTANCE/MEG CKS WITHIN LIMITS. EEC BITE SHOWS NO FAULTS AFTER CLEANING. EGT NORMAL DURING RUN. REF DEFECT 11634373 FOR EEC FMC/CDU FAULT RE-CHECK IN 10-20 CYCLES. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFULL.
